# SDR USAA2010011590116

- Difficulty date: December 15, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112223200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FORWARD ENTRY DOOR LOWER CORNER FITTING AT FR 16, Z-520.  REPLACED LOWER CORNER FITTING AT FR 16, Z-520 AT FORWARD ENTRY DOOR IAW EA NR 132837.
